# SDR GTIA021066

- Difficulty date: September 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ANTI-FLOAT TAB IS DELAMINATED ON UPPER SURFACE (2 PLACES).  REMOVED RIGHT ELEVATOR ANTI-FLOAT TAB, REPAIRED DELAMINATED AREAS, INSTALLED ELEVATOR TAB.
